Skip to Content

Percocet 5/325 - have any sexual problems using percocet (erection)?

Responses (3)

Rajive Goel 29 Jul 2010

It could as a side effect cause high blood pressure (hypertension) & fatigue, which might lead to sexual problems like erections, however it would be recommended to seek professional & accurate advice form the doc/pharmacist who prescribed the med., hope this helps?

scoli kid 29 Jul 2010

Honestly i dont think so if anything it is an opiate and lessens the sensitivity in your body. So for some reason it makes your reproductive system react slower so it takes a very long time to climax for the male while taking oxycodone. Probably a lot better for the female.

christineATU 29 Jul 2010

I gave you a thumbs up because I thought your (off color) joke was a bit funny. However, the question was not about ejaculation but erection. Big difference. No pun intended either.

And yes, some of the side effects may cause this problem. It effects females as well as males.

Frank M 29 Jul 2010

This may sound strange but I have less sexual problems in fact I crave and think about sex a lot more and have many more erections than I did when I was taking hydrocodone such as norco and zydone which I had very little desire for sex try to figure that one out sounds strange but it is true wish I had a partner now. Very good and important question hope my response was helpful and direct. Frank M
I am taking percocet 10/325. Take care

christineATU 29 Jul 2010

Since the meds you mentioned are all opiates, maybe it was other factors in your life at the time? Bottom line is I guess each person reacts differently to certains meds.

Hope your head is feeling better!
Chris

christineATU 29 Jul 2010

Oops! Sorry, wrong Frank! I was thinking of the other member who passed out after taking some medication and hit his head on the stove. Sorry!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions